• GregP_WN's Avatar

    GregP_WN wrote on yosoyme's wall

    Welcome to the WhatNext network! We are happy you found us but sorry for your reason to be here. There are a great bunch of people here that are willing to coach you through your issues that will come up. It's good to know that other people have been through exactly what you are facing now and have gone on to a good life afterward.

    If you have an issue you need help with, just post it on the questions page, someone will see it and add their own personal experiences to help you.

    If you see a question posted that you have experience with please at your answer to that question. We all have issues we need help with, you might have the answer someone needs.

    We wish you the best and if you have any questions about the website or how to post something drop us an email at contactus @ whatnext . com and someone will help you out.

    Greg P
    Community Mgr. / Social Media Mgr.
    3X Survivor

  • yosoyme's Avatar

    yosoyme asked a questionBreast Cancer

    has anyone ever been diagnose with parkinson after completing chemo

    6 answers
    • Carol1286's Avatar
      Carol1286

      That's interesting that you mention this. I have a tremendous amount of shaking and tremors. Most days it's bad in the morning. I get stares from people in restaurants. Some days or doesn't resolve throughout the day. My coworker has begun to notice and comment. I haven't been diagnosed. I'm afraid my doctor will think I'm a hypochondriac and brush me off. Even though I am not a complainer.

      13 days ago
    • emmmi's Avatar
      emmmi

      My friend, who had stage 3 cancer, 13 years ago, was diagnosed with Parkinson’s about two years ago. She had to have chemo prior to her lumpectomy to shrink the tumor and that did not work at the beginning, so she had more chemo and then it worked. I am convinced that the chemo caused the Parkinson’s.

      13 days ago
    • yosoyme's Avatar
      yosoyme

      I believe we received too high of dosage of chemo that caused our shaking/tremors. Article I found on Oncology times, December 2001. Chemo induced Parkinsonism. Still searching for more information cause Parkinson meds are not agreeing with me, their side effects. My neurologist was not familiar with chemo could cause Parkinson.

      12 days ago
  • yosoyme's Avatar
  • yosoyme's Avatar

    yosoyme shared an experience

    Side Effects (Hair loss (alopecia)): tremors on left side

    1 Comment
    • PaulineJ's Avatar
      PaulineJ

      Between cancer treatments and old age my hair is not the same.Even my hairdresser notices the diffirence.I use to have a lot of body. But now it's like baby hair in a sense. No tremors on my left side.Just aches and pains from age I guess.

      14 days ago
  • yosoyme's Avatar

    yosoyme shared an experience

    Radiation (External radiation )

  • yosoyme's Avatar

    yosoyme shared an experience

    Drug or Chemo Therapy (Chemotherapy)